# SDR 2007UALA01235

- Difficulty date: April 19, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 54,104 hours, 29,917 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60252
- Condition: Shorted
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT 20' OF EMERGENCY ESCAPE PATH LIGHTS ARE INOP.  AFT GALLEY EEL STRIP SHORTED OUT FROM GALLEY MOISTURE.  REPLACED.
